标题:Stochastic Maximum Principle for Optimal Control Problems of Forward-Backward Delay Systems Involving Impulse Controls
作者:Wang Shujun; Wu Zhen
作者机构:[Wang, S] School of Mathematics, Shandong University, Jinan, 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan, 250100, China
通讯作者:Wu, Zhen
通讯作者地址:[Wu, Z]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:系统科学与复杂性学报(英文版)
出版年:2017
卷:30
期:2
页码:280-306
DOI:10.1007/s11424-016-5039-y
关键词:Forward-backward stochastic differential delay equations;impulse controls;maximum principle;optimal control
摘要:This paper is concerned with the optimal control problems of forward-backward delay systems involving impulse controls.The authors establish a stochastic maximum principle for this kind of systems.The most distinguishing features of the proposed problem are that the control variables consist of regular and impulsive controls,both with time delay,and that the domain of regular control is not necessarily convex.The authors obtain the necessary and sufficient conditions for optimal controls,which have potential applications in mathematical finance.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:1
Scopus被引频次:1
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85007440092&doi=10.1007%2fs11424-016-5039-y&partnerID=40&md5=ec3d7fe8550d925c496ed21003c8c844
TOP